This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters To the Editor

Hemodialysis in the Treatment of Valproic Acid Overdose

Phillip Kroll and Cheta Nand

Published: January 1, 2002

Article Abstract

Letter to the Editor

Sir: Valproic acid (VPA) is currently utilized as a mood stabilizer in bipolar disorder. As a result, it is often the medication employed in suicidal attempts in bipolar depression. VPA overdose can cause serious toxicity and, in some cases, death. The clinical symptoms include progressive coma, respiratory depression, hemodynamic instability, and pancytopenia.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Volume: 63

Quick Links: Psychiatry

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Original Research

Young-Adult Social Outcomes of Attention-Deficit/Hyperactivity Disorder

ADHD that persisted into young-adulthood was associated with poorer outcomes in terms of education, employment, and emotional...

Read More...